Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

I have backache after vaccinations, it is not going after tylenol also

I just got 4 shots today and my back has started hurting. I took a TDAP, meningitis, tetanus and some other shot. Right after I took it, my arms hurt so I took a tylenol . An hour after I took tylenol my back started to hurt. What do you think the problem is?
Asked On : Thu, 31 Mar 2011
Answers:  3 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
hi!vaccination is usually done in upper and outer gluteal region. slightely medial side given shot may have damaged underlying may produce pain at site of injection. ur backpain is of what type? backpain is usually not related to any vaccination as per my knowledge.
Answered: Sun, 26 Jun 2011
General & Family Physician Dr. Prahlad S. Patki's  Response
Your backpain nothing to do with vaccination, it is a separate entity. Antiinflammatory formulations like Combiflam 1tds will be very useful to reduce inflammation and pain. Local application (with gentle rubbing) of liniments like Rumalaya liniment will be useful. You should get relief in a weeks time. If not, he needs to be investigated.
Answered: Tue, 9 Aug 2011
I find this answer helpful
  User's Response
please give the details of your person as age,gender,sturcture and also indicate if you have gone any lab test.I feel yor personal data is insufficient.are you on prescription of self medication,enabling me to say any thing about yourproblem and proper medication.
dr.mohsin madni
Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor